A Gaussian-product stochastic Gent-McWilliams parameterization (bibtex)
by
Reference:
A Gaussian-product stochastic Gent-McWilliams parameterization (I. Grooms), In Ocean Modelling, volume 106, 2016.
Bibtex Entry:
@Article{	  grooms_2016,
  author	= {{Grooms}, I.},
  title		= "{A Gaussian-product stochastic Gent-McWilliams
		  parameterization}",
  journal	= {Ocean Modelling},
  keywords	= {Stochastic parameterization, Mesoscale parameterization,
		  Gent-McWilliams, Non-Gaussian},
  year		= 2016,
  month		= oct,
  volume	= 106,
  pages		= {27-43},
  doi		= {10.1016/j.ocemod.2016.09.005},
  adsurl	= {http://adsabs.harvard.edu/abs/2016OcMod.106...27G},
  adsnote	= {Provided by the SAO/NASA Astrophysics Data System}
}
Powered by bibtexbrowser